Lossy Asymptotic Equipartition Property for Networked Data Structures
DOI : 10.3844/jmssp.2017.152.158
Journal of Mathematics and Statistics
Volume 13, Issue 2
In this study, we prove a Generalized Information Theory for Networked Data Structures modelled as random graphs. The main tools in this study remain large deviation principles for properly defined empirical measures on random graphs. To motivate the paper, we apply our main result to a concrete example from the field of Biology.
© 2017 Kwabena Doku-Amponsah. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.